:: Volume 6, Issue 4 (Vol. 6, No. 4 2021) ::
Mathematical Researches 2021, 6(4): 0-0 Back to browse issues page
Border Basis of an Ideal of Points and its Application in Experimental Design and Regression
Amir Hashemi 1, Samira Poukhajouei2, Sare Goli2
1- Isfahan university of Technology , amir.hashemi@cc.iut.ac.ir
2- Isfahan university of Technology
Abstract:   (505 Views)
In this paper, we consider the problem of computing the order ideal and the corresponding border basis for the vanishing ideal of a given finite set of points with multiplicity
The ideal of points has different applications in science and engineering. In this paper, we focus on presenting some models related to a real experiment and show the role of our approach in providing good statistical polynomial models.
Keywords: border basis, ideal of points, Buchberger-Möller algorithm, Experimental Design, Regression
Type of Study: Original Manuscript | Subject: alg
Received: 2018/11/18 | Accepted: 2019/03/2 | Published: 2021/01/29 | ePublished: 2021/01/29

XML   Persian Abstract   Print

Volume 6, Issue 4 (Vol. 6, No. 4 2021) Back to browse issues page